# SDR 20001113SH023

- Difficulty date: July 3, 1999
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N841AB
- Make and model: Airbus A310-324
- Aircraft serial: 686
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: MX52474
- Condition: Overheated
- Location: Hydraulic System
- Part time: 13,949 hours, 5,558 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, YELLOW HYD PUMP LOW PRESS LIGHT ILLUMINATED WITH ECAM WARNING.  10 MINUTES LATER, YELLOW HYD RESERVOIR LOW LIGHT ILLUMINATED.  REPORT FOR HYD PUMP REVEALED PUMP OVERHEATED, INTERNAL PARTS DAMAGED.  SKYDROL BURNED INSIDE PUMP SCRAPPED.
